Two-dimensional simple proportional feedback control of a chaotic reaction system

  1. Lookup NU author(s)
  2. Ankur Mukherjee
  3. Dr Dominic Searson
  4. Dr Mark Willis
Author(s)Mukherjee A, Searson DP, Willis MJ, Scott SK
Publication type Article
JournalPhysical Review E: Statistical, Nonlinear, and Soft Matter Physics
Year2008
Volume77
Issue4
Pages
ISSN (print)1539-3755
ISSN (electronic)1550-2376
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAmerican Physical Society
URLhttp://dx.doi.org/10.1103/PhysRevE.77.046215
DOI10.1103/PhysRevE.77.046215
Actions    Link to this publication